i just began my birth control exactly two weeks ago (first time on the pill EVER). my doctor told me to start the sunday i picked up my prescription because when i had gone to ask about starting birth control, my period had ended just a few days before. so i did as she said. ive been feeling the typical side effects and i expected that. the weird thing is that ive been bleeding for the past five days, im unsure if its just spotting or if its my period, just super light? it hasnt been enough to fully fill a pad/liner or anything throughout the entire day, but ive been feeling cramps. i took the first pill of my third week of active pills today and i havent missed a day of taking the pill. i was just wondering if there was any way that this could be my period, even though im a week away from starting the placebo pills, or if its just spotting as my body is getting adjusted to the hormonal changes. the pill im on is tri lo sprintec if that helps at all!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2013 • 2 answers
Posted 26 May 2015 • 1 answer
Posted 1 Oct 2015 • 1 answer
Posted 22 Aug 2016 • 0 answers
Posted 24 Dec 2016 • 2 answers